On the almost sure location of the singular values of certain Gaussian block-Hankel large random matrices

Abstract : This paper studies the almost sure location of the eigenvalues of matrices WNW∗N , where WN=(W(1)TN,…,W(M)TN)T is a ML×N block-line matrix whose block-lines (W(m)N)m=1,…,M are independent identically distributed L×N Hankel matrices built from i.i.d. standard complex Gaussian sequences. It is shown that if M→+∞ and MLN→c∗(c∗∈(0,∞)) , then the empirical eigenvalue distribution of WNW∗N converges almost surely towards the Marcenko–Pastur distribution. More importantly, it is established using the Haagerup–Schultz–Thorbjornsen ideas that if L=O(Nα) with α<2/3 , then, almost surely, for N large enough, the eigenvalues of WNW∗N are located in the neighbourhood of the Marcenko–Pastur distribution. It is conjectured that the condition α<2/3 is optimal.
Type de document :
Article dans une revue
Journal of Theoretical Probability, Springer, 2016, 29 (4), pp.1339-1443. <10.1007/s10959-015-0614-z>
Liste complète des métadonnées


https://hal-upec-upem.archives-ouvertes.fr/hal-01579037
Contributeur : Philippe Loubaton <>
Soumis le : mercredi 30 août 2017 - 11:56:13
Dernière modification le : jeudi 31 août 2017 - 08:51:58

Fichier

1405.2006.pdf
Fichiers produits par l'(les) auteur(s)

Identifiants

Collections

Citation

Philippe Loubaton. On the almost sure location of the singular values of certain Gaussian block-Hankel large random matrices. Journal of Theoretical Probability, Springer, 2016, 29 (4), pp.1339-1443. <10.1007/s10959-015-0614-z>. <hal-01579037>

Partager

Métriques

Consultations de
la notice

39

Téléchargements du document

11